Since late last year, l have been complaining about my loss of appetite and consequently loss of weight?

I am a 43 year old Nigerian lady.l saw my menstruation on the 5th of this month February and now l saw it again yesterday being 19th February, meaning a 14days cycle which is quite absurd and unusual though no pain, flow is normal and reddish, no smell, just stupidly normal.

Since late last year, l have been complaining about my loss of appetite and consequently loss of weight. l used to weigh 105kg(not healthy l know) but now l have stayed on 95 since Dec. I do not have any accompanying sickness or illness except occasional itching in my private part which goes off after medication though my clitoris retain a pepperish pain(not unbearable though) but l just notice it all the same. Apart from that no other complain until this 14 days cycle stuff.

Last week Thursday, l bought a multi vitamin syrup to aid my appetite and so dont know if it has any thing to do with it(Protobex syrup)predigested protein fortified with vitamins, iron and zinc. I have a history of asthma and high blood pressure.l am daily on franol tablet and ventolin inhaler. What could be wrong please?



Dr Mahaveer
Member
Dr Mahaveer

hi,
loss of appetite can be due to abnormal liver functions or other digestive issues .
get a usg abdomen with liver function tests done.
Get a complete hemogram with serum albumin:globulin ratio with serum electrolytes to rule out other causes.
thank you.

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

It can be caused by many things..
uterine fibroids or cysts
stress
extreme weight loss or gain due to hyperthyroidism which I expect you to be suffering..
Get a thyroid profile done ..

Dr Masr
Member
Dr Masr

Hi ma’am

Regarding your question,

I believe this second time after the 14 days is not menses, it was bleeding, May be fibroids or hormonal disturbances..
I need you to observe the next menses , the date , and every single detail about it as u r doing, that’s really good that u r following up yourself and being good observer….
Also put in consideration that it can be the menopause period, anyways, let’s not assume, let’s wait and see

Untill then
Take care of your self ,
Waiting you follow up reply

Best regards ?

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

Weight loss can be related to abnormal thyroid functions leading to increased level of thyroid hormones or hyperthyroidism that can lead to weight loss..

Secondly frequent mensus can be due to causes related to reproductive system like hormonal imbalances, ovarian cysts etc..

Approaching Menopause can also cause similar problems..

So, consult a Gynaecologist and get a thorough evaluation done along with investigations like CBP, Hormonal profile, pelvic ultrasound etc..

Hope this helps..

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
In my opinion you have vulva yeast infection , regarding you 14 days menstruation you have 4 possibilities ,
No1 is contraceptive pills side effect
No2 endometriosis
No3 thyroid gland dysfunction
No4 normal premenstrual syndrome
So I recommend doing uterus US, TSH, T4 tests
Good Luck

wpDiscuz